# SDR 20000912SH011

- Difficulty date: July 20, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Aircraft: N687AL
- Make and model: Bell 407
- Aircraft serial: 53366
- Aircraft time: 1,368 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 407340340101
- Part serial: RNFS0487
- Condition: Cracked
- Location: Tail Rotor
- Part time: 396 hours
- Component: T/R Driveshaft
- Component part number: 407040302107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 25-HOUR AD INSPECTION, FOUND AFT SEGMENT CRACKED IN 3 PLACES ACROSS THE SPAN.  (X)
